# SDR ASAA2022070239442

- Difficulty date: July 2, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A56901
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 294 TO STA 312, LBL12, INNERCOSTAL HAS CORROSION AT FASTENER HOLES. GROUNDED - YES. REMOVED CORROSION FROM , STA 294 -312, BLB 12 INNERCOSTAL ORIGINAL THICKNESS OF 0.080", WITH 0.040" LOSS AND 0.040" REMAINING FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51.REM AND REPLACED INNERCOSTAL IAW B737-800 SRM 51-40-02, REF BOEING DRAWING 141A5600,J, T8224B.
